RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 300, Pages 229–239 (Mi tm3870)  

Mathematical modeling of slope flows of non-Newtonian media

M. E. Eglita, A. E. Yakubenkob, J. S. Zaykoab

a Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia
b Institute of Mechanics, Moscow State University, Michurinskii pr. 1, Moscow, 119192 Russia

Abstract: The paper is devoted to the mathematical modeling of the dynamics of geophysical flows on mountain slopes, e.g., rapid landslides, debris flows, avalanches, lava flows, etc. Such flows can be very dangerous for people and various objects. A brief description is given of models that have been used so far, as well as of new, more sophisticated, models, including those developed by the authors. In these new models, nonlinear rheological properties of the moving medium, entrainment of the underlying material, and the turbulence are taken into account. The results of test simulations of flows down long homogeneous slopes are presented, which demonstrate the influence of rheological properties, as well as of turbulence and mass entrainment, on the behavior of the flow.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00361
15-01-08023
This work was supported by the Russian Foundation for Basic Research, project nos. 15-01-00361 and 15-01-08023.


DOI: https://doi.org/10.1134/S0371968518010193

Full text: PDF file (325 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 300, 219–229

Bibliographic databases:

Document Type: Article
UDC: 551.578.48+532.51
Received: November 2, 2017

Citation: M. E. Eglit, A. E. Yakubenko, J. S. Zayko, “Mathematical modeling of slope flows of non-Newtonian media”, Modern problems and methods in mechanics, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov, Tr. Mat. Inst. Steklova, 300, MAIK Nauka/Interperiodica, Moscow, 2018, 229–239; Proc. Steklov Inst. Math., 300 (2018), 219–229

Citation in format AMSBIB
\Bibitem{EglYakZay18}
\by M.~E.~Eglit, A.~E.~Yakubenko, J.~S.~Zayko
\paper Mathematical modeling of slope flows of non-Newtonian media
\inbook Modern problems and methods in mechanics
\bookinfo Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 300
\pages 229--239
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3870}
\crossref{https://doi.org/10.1134/S0371968518010193}
\elib{http://elibrary.ru/item.asp?id=32659290}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 300
\pages 219--229
\crossref{https://doi.org/10.1134/S0081543818010194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433127500019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047540761}


Linking options:
  • http://mi.mathnet.ru/eng/tm3870
  • https://doi.org/10.1134/S0371968518010193
  • http://mi.mathnet.ru/eng/tm/v300/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:80
    References:5
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019